Alert archive / New York / Red Flag Warnings in 2015
Red Flag Warning 2, NWS Burlington, VT
NWS Burlington, VT issued this red flag warning at May 4, 2015, 10:24 AM EDT. It took effect at May 4, 2015, 11:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 4, 2015, 10:24 AM EDT (14:24 UTC)
- In effect from
- May 4, 2015, 11:00 AM EDT
- Expired
- May 4, 2015, 7:01 PM EDT
- In force
- 8 hr
- Issued by
- NWS Burlington, VT
The text
As transmitted, in the capitals the NWS used until 2016.
998 WWUS81 KBTV 041424 RFWBTV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 1024 AM EDT MON MAY 4 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-042300- /O.NEW.KBTV.FW.W.0002.150504T1500Z-150504T2300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 1024 AM EDT MON MAY 4 2015 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITIES FOR NORTHERN NEW YORK AND VERMONT... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. * AFFECTED AREA...NORTHERN NEW YORK AND VERMONT. * TIMING...11 AM TO 7 PM TODAY. RELATIVE HUMIDITIES WILL BE THE LOWEST AND WINDS THE STRONGEST BETWEEN 1 PM AND 5 PM TODAY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. HIGHEST GUSTS WILL BE ACROSS NORTHERN NEW YORK INTO PARTS OF CHAMPLAIN VALLEY AND PORTIONS OF CENTRAL AND NORTHERN VERMONT. * RELATIVE HUMIDITY...20 TO 30 PERCENT. * TEMPERATURES...HIGHS IN THE MID 70S MOUNTAINS TO LOWER 80S WARMER VALLEYS. * IMPACTS...DRY FINE FUELS EXIST BELOW 2000 FEET ACROSS THE ENTIRE NORTH COUNTRY. GIVEN THE EXPECTED WEATHER CONDITIONS...ANY FIRES THAT DO OCCUR TODAY WILL LIKELY SPREAD QUICKLY...BURN INTENSELY...AND BE DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
2 follow-up statements
142 WWUS81 KBTV 041925 RFWBTV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 325 PM EDT MON MAY 4 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-042300- /O.CON.KBTV.FW.W.0002.000000T0000Z-150504T2300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 325 PM EDT MON MAY 4 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR BREEZY WINDS AND LOW RELATIVE HUMIDITIES FOR NORTHERN NEW YORK AND VERMONT... THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE RED FLAG WARNING...UNTIL 7 PM EDT THIS EVENING. * AFFECTED AREA...NORTHERN NEW YORK AND VERMONT. * TIMING...UNTIL 7 PM THIS EVENING. RELATIVE HUMIDITIES WILL BE THE LOWEST AND WINDS THE STRONGEST THROUGH 6 PM TODAY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH...EXCEPT GUSTS NEAR 40 MPH ACROSS THE SAINT LAWRENCE VALLEY. * RELATIVE HUMIDITY...17 TO 25 PERCENT. * TEMPERATURES...FALLING INTO THE UPPER 60S TO MID 70S THIS EVENING. * IMPACTS...DRY FINE FUELS EXIST BELOW 2000 FEET ACROSS THE ENTIRE NORTH COUNTRY. GIVEN THE EXPECTED WEATHER CONDITIONS... ANY FIRES THAT DO OCCUR TODAY WILL LIKELY SPREAD QUICKLY... BURN INTENSELY...AND BE DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EXPECTED DUE TO THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITIES...AND DRY FUELS. ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS WEATHER SITUATION. && $$
930 WWUS81 KBTV 042301 RFWBTV URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BURLINGTON VT 701 PM EDT MON MAY 4 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-050015- /O.CAN.KBTV.FW.W.0002.000000T0000Z-150504T2300Z/ NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 701 PM EDT MON MAY 4 2015 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF NORTHERN NEW YORK AND VERMONT... THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE RED FLAG WARNING FOR ALL OF NORTHERN NEW YORK AND VERMONT. INCREASING CLOUDS AND SPOTTY LIGHT RAIN SHOWERS MOVING ACROSS THE AREA THIS EVENING WILL RAISE HUMIDITY LEVELS ABOVE CRITICAL THRESHOLDS. AT THE SAME TIME...WINDS WILL TAPER OFF AND THESE CONDITIONS WILL HELP FIRE CREWS DEAL WITH ANY EXISTING FIRES ACROSS THE AREA. $$ EVENSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this red flag warning went out at May 4, 7:44 AM EDT, 2 hours 40 minutes earlier.
Area forecast discussion, May 4, 7:44 AM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 744 AM EDT MON MAY 4 2015 .SYNOPSIS... AN UPPER RIDGE WILL PUSH OFFSHORE AS A WEAK COLD DROPS SOUTH FROM QUEBEC ACROSS THE NORTH COUNTRY. AHEAD OF THE FRONT THERE WILL BE GUSTY SOUTHWEST WINDS THAT WILL COMBINE WITH VERY DRY CONDITIONS TO PRODUCE NEAR CRITICAL FIRE WEATHER CONDITIONS IN LOCATIONS BELOW 2000 FEET. SCATTERED SHOWERS WILL ACCOMPANY THE FRONT ON MONDAY NIGHT WITH COOLER AIR ARRIVING ON TUESDAY RETURNING THE REGION TO NEAR SEASONAL TEMPERATURES AND DRY WEATHER THROUGH THE REST OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AS OF 718 AM EDT MONDAY... FIRE WEATHER DANGER REMAINS THE CONCERN IN THE NEAR TERM. THE COMBINATION OF LOW RELATIVE HUMIDITIES, GUSTY SOUTHWEST WINDS, AND DRY FINE FUELS WILL POTENTIALLY CAUSE DANGEROUS FIRE WEATHER CONDITIONS. A SPECIAL WEATHER STATEMENT IS IN EFFECT TODAY TO DISCUSS THE FIRE WEATHER CONCERNS. SEE FIRE WEATHER SECTION BELOW FOR COMPLETE DETAILS. THE LACK OF CLOUD COVER HAS ALLOW FOR TEMPS TO QUICKLY BEGIN HEATING UP THIS MORNING AFTER DAY BREAK. TEMPS OVER NORTHERN NEW YORK IN THE SAINT LAWRENCE VALLEY ARE ALREADY IN THE LOW 60S WITH MID 50S ELSEWHERE AND EXPECT TO CONTINUE WARMING THROUGH THE DAY MOST LIKELY REACHING THE 80S FOR A DAYTIME MAX TEMP BEFORE THE FRONT THIS EVENING. LIGHT WINDS ARE CURRENTLY SOUTHWEST 4-8 KTS ACROSS THE REGION. UNDER CLEAR SKIES. EXCEPT FOR THE POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS... TODAY THROUGH THE AFTERNOON IS SHAPING UP TO BE A LOVELY DAY AND POTENTIALLY THE FIRST DAY IN THE 80S IN BURLINGTON SINCE 10/15/2014. THE FORECAST IS IN PRETTY GOOD SHAPE SO OTHER THAN A QUICK UPDATE TO FRESHEN UP THE TEMPS IN THE FIRST 3-4 HOURS NO CHANGES NECESSARY. PREVIOUS DISCUSSION AS OF 355 AM MONDAY...WE WILL DRY OUT TODAY BECAUSE OF THE UPPER LEVEL RIDGE THAT HAS BEEN IN PLACE FOR THE PREVIOUS COUPLE OF DAYS AND THE SOUTHERLY WINDS AT THE SURFACE. THIS WILL WARM THE AREA VERY QUICKLY DURING THE DAY TODAY. LOW AND MID LEVEL MOISTURE IS QUITE LOW ACROSS THE NORTH COUNTRY AND THUS OVERALL CLOUD COVER WILL BE MINIMAL. EXPECT MOSTLY CLEAR SKIES THROUGH THIS AFTERNOON BEFORE A COLD FRONT BEGINS TO MOVE SOUTH INTO THE REGION. CLOUDS WILL OVERSPREAD FROM NORTHWEST TO SOUTHEAST AHEAD OF THE FRONT AND THE ATMOSPHERE WILL BECOME VERY WELL MIXED UP TO 7000 FEET ACROSS THE NORTH COUNTRY. THE WELL MIXED ATMOSPHERE AND STEEP LOW LEVEL LAPSE RATE WILL BRING GUSTY WINDS AHEAD OF THE FRONT GUSTING 20-30KTS ACROSS MUCH OF NORTHERN NEW YORK AND 15-20KTS ACROSS VERMONT. THE DRY AIR AND GOOD MIXING WILL ALLOW FOR TEMPERATURES ACROSS THE REGION TO WARM INTO AT LEAST THE UPPER 70S FOR THE SECOND DAY IN A ROW WITH 80F BEING A REAL POSSIBILITY IN THE SAINT LAWRENCE AND CHAMPLAIN VALLEYS. WITH LAKE CHAMPLAIN STILL BEING QUITE COLD THE AIR TEMP OVER THE LAKE WILL BE SIGNIFICANTLY COOLER AND SO ACROSS THE BROAD LAKE I'VE ONLY GOT MAX TEMPS TODAY WARMING TO AROUND 70 AND THE NEAR SHORE AREAS IN THE LOW TO MID 70S. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY/... AS OF 355 AM EDT MONDAY... BY 23Z THIS EVENING OR 7PM, EXPECT THE FIRST SHOWERS TO START TO MOVE INTO NORTHERN NEW YORK AS THE COLD FRONT DRAWS CLOSER TO THE AREA. AS THE LINE OF SHOWERS DROPS TO THE SOUTH AND MEETS MODERATE SOUTHWEST FLOW EXPECT IT TO STRUGGLE TO HOLD TOGETHER OVER THE ADIRONDACKS AND SEE THE CHAMPLAIN VALLEY BECOME SHADOWED FROM THE SHOWERS WITH ONLY LIGHT SHOWERS EXPECTED. IN THE HIGHER TERRAIN HOWEVER EXPECT THE OROGRAPHIC LIFT TO COMBING WITH THE WEAK INSTABILITY ASSOCIATED WITH A 500MB VORT AXIS AND PRODUCE A FEW MODERATE RAIN SHOWERS ESPECIALLY OVER THE NORTHERN ADIRONDACKS AND SOUTHERN AND CENTRAL GREENS. HOWEVER WIDESPREAD PRECIPITATION WILL BE LIGHT EXPECTING TOTAL PRECIP AMOUNTS TO RANGE FROM 0.10" TO 0.30". SIMILAR TO THE PREVIOUS FORECAST WITH THE WEAKER INSTABILITY I CHOSE TO LEAVE OUT MENTION OF TS IN THE FORECAST BUT IT WOULDN'T SURPRISE ME TO HEAR A FEW RUMBLES OF THUNDER AS THE LINE MOVES THROUGH NEW YORK. BEHIND THE FRONT MONDAY NIGHT TEMPS WILL FALL INTO THE MID 50S IN THE CHAMPLAIN VALLEY AND UPPER 40S ELSEWHERE. WE WILL THEN MOVE INTO A PATTERN OF NEAR SEASONABLE TEMPS AND DRY WEATHER AS THE FLOW ALOFT BECOMES NORTHWEST AND SLIGHT UPPER LEVEL RIDGING BEGINS TO OCCUR. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... AS OF 355 AM EDT MONDAY... DRY AND SPRING-LIKE WEATHER EXPECTED THROUGH FRIDAY. ECMWF AND GFS MODELS ARE IN GENERALLY GOOD AGREEMENT THROUGH THE PERIOD. THUS...FORECASTER CONFIDENCE IS HIGH. ECMWF AND GFS MODELS SHOW A RIDGE OF HIGH PRESSURE WILL BE OVER THE REGION WEDNESDAY NIGHT THROUGH FRIDAY. A WEAK COLD FRONT WILL MOVE SOUTH FROM CANADA ON SATURDAY...SO HAVE GONE WITH CHANCE POPS FOR SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS. MODELS SHOWING FRONTAL SYSTEM WILL BE OVER OR JUST SOUTH OF THE REGION ON SUNDAY...SO WILL CONTINUE WITH CHANCE POPS FOR RAIN SHOWERS ON SUNDAY. && .AVIATION /12Z MONDAY THROUGH FRIDAY/... THROUGH 12Z TUESDAY...MAINLY VFR CONDITIONS THROUGH THE PERIOD. A RIDGE OF HIGH PRESSURE WILL MOVE EAST OF THE REGION TODAY. THIS WILL ALLOW FOR SOUTHERLY SURFACE WINDS TO DEVELOP ACROSS VERMONT AND NORTHERN NEW YORK TODAY. SURFACE PRESSURE GRADIENT TO TIGHTEN ACROSS THE REGION TODAY...WITH SOUTH TO SOUTHWEST SURFACE WIND GUSTS OF 20 KNOTS OR GREATER TO DEVELOP BETWEEN 13Z-15Z MONDAY AND CONTINUE THROUGH 00Z TUESDAY. A COLD FRONT WILL MOVE SLOWLY EAST FROM THE WESTERN GREAT LAKES TODAY AND WILL MOVE INTO THE SAINT LAWRENCE VALLEY IN NORTHERN NEW YORK AFTER 00Z TUESDAY. EXPECTING LIGHT RAIN SHOWERS TO DEVELOP ACROSS NORTHERN NEW YORK BETWEEN 02Z-06Z TUESDAY...AND THEN ACROSS VERMONT BETWEEN 04Z-12Z...WITH SOME LOCAL AREAS OF MVFR POSSIBLE. OUTLOOK 12Z TUESDAY THROUGH FRIDAY... 12Z TUESDAY-00Z SATURDAY...VFR CONDITIONS WITH WEAK SURFACE HIGH PRESSURE PREVAILING FOR MUCH OF THE PERIOD. && .FIRE WEATHER... BREEZY SOUTH TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH WILL OCCUR BETWEEN 11 AM AND 4 PM MONDAY....WITH MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 26% AND 36%. A FEW HIGHER GUSTS TO NEAR 40 MPH WILL BE POSSIBLE IN THE SAINT LAWRENCE VALLEY AND PARTS OF THE NORTHERN ADIRONDACKS. THE STRONGEST WINDS WILL BE LOCATED ACROSS THE SAINT LAWRENCE VALLEY...NORTHERN ADIRONDACKS...AND PARTS OF THE CHAMPLAIN VALLEY INTO NORTHERN VT...WHILE THE LOWEST RH VALUES WILL BE ACROSS SOUTHERN VT. THESE CONDITIONS COMBINED WITH 60 TO 90 DAY DEPARTURE FROM NORMAL PRECIPITATION DEFICITS OF 2 TO 4 INCHES HAVE RESULTED IN FINE FUELS BECOMING VERY DRY BELOW 2000 FEET...ACCORDING TO THE VERMONT DEPARTMENT OF FOREST...PARKS AND REC AND NEW YORK STATE DEPARTMENT OF ENVIRONMENTAL CONSERVATION. GIVEN THE NEAR CRITICAL FIRE WEATHER CONDITIONS...WE WILL HIGHLIGHT POTENTIAL THREAT WITH A SPECIAL WEATHER STATEMENT AT THIS TIME. AS A SURFACE COLD FRONT APPROACHES THE SAINT LAWRENCE VALLEY AND NORTHERN ADIRONDACKS AFTER 4 PM MONDAY... RELATIVE HUMIDITY VALUES WILL INCREASE AS CLOUDS AND ASSOCIATED MID LEVEL MOISTURE OVERSPREAD THE REGION...WITH SCATTERED RAIN SHOWERS DEVELOPING BY EVENING. THESE SHOWERS WILL SPREAD EAST INTO THE CHAMPLAIN VALLEY AND MOST OF VERMONT OVERNIGHT...BUT PRECIPITATION WILL BE LIGHT AND MAINLY CONFINED TO THE MTNS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...DEAL NEAR TERM...DEAL SHORT TERM...DEAL LONG TERM...WGH AVIATION...WGH FIRE WEATHER...TABER/DEAL
Hazardous weather outlook, May 4, 5:13 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 513 AM EDT MON MAY 4 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-050915- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 513 AM EDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THE RECENT DRY SPELL ACROSS NORTHERN NEW YORK AND VERMONT HAS ALLOWED FINE FUELS BELOW 2000 FEET TO BECOME VERY DRY ACCORDING TO THE VERMONT DEPARTMENT OF FOREST...PARKS...AND RECREATION AND THE NEW YORK STATE DEPARTMENT OF ENVIRONMENTAL CONSERVATION. THIS COMBINED WITH DEVELOPING BREEZY SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH...AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 26 AND 36 PERCENT...WILL INCREASE FIRE CONCERNS THIS AFTERNOON. THE RELATIVE HUMIDITY VALUES WILL BE THE LOWEST AND WINDS THE STRONGEST BETWEEN NOON AND 4 PM TODAY. AREAS OF DRY FINE FUELS EXIST ACROSS PORTIONS OF THE NORTH COUNTRY. GIVEN THE EXPECTED WEATHER CONDITIONS...ANY FIRES THAT DO OCCUR COULD SPREAD QUICKLY...BURN INTENSELY...AND BE DIFFICULT TO CONTAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, May 4, 4:52 AM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 452 AM EDT MON MAY 4 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-042000- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 452 AM EDT MON MAY 4 2015 ...BREEZY WINDS AND LOW RELATIVE HUMIDITIES WILL INCREASE FIRE WEATHER CONCERNS ON MONDAY AFTERNOON... THE RECENT DRY SPELL ACROSS NORTHERN NEW YORK AND VERMONT HAS ALLOWED FINE FUELS BELOW 2000 FEET TO BECOME VERY DRY ACCORDING TO THE VERMONT DEPARTMENT OF FOREST...PARKS...AND RECREATION AND THE NEW YORK STATE DEPARTMENT OF ENVIRONMENTAL CONSERVATION. THIS COMBINED WITH DEVELOPING BREEZY SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH...AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 26 AND 36 PERCENT...WILL INCREASE FIRE CONCERNS MONDAY. THE RELATIVE HUMIDITY VALUES WILL BE THE LOWEST AND WINDS THE STRONGEST BETWEEN NOON AND 4 PM MONDAY. AREAS OF DRY FINE FUELS EXIST ACROSS PORTIONS OF THE NORTH COUNTRY. GIVEN THE EXPECTED WEATHER CONDITIONS...ANY FIRES THAT DO OCCUR COULD SPREAD QUICKLY...BURN INTENSELY...AND BE DIFFICULT TO CONTAIN. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES AND POTENTIAL RED FLAG WARNINGS ON THIS FIRE WEATHER SITUATION.
Special weather statement, May 4, 4:52 AM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE BURLINGTON VT 452 AM EDT MON MAY 4 2015 NYZ026>031-034-035-087-VTZ001>012-016>019-042000- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE- CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH... STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA... LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM... GOUVERNEUR...ALBURGH...SOUTH HERO...ST. ALBANS...NEWPORT... ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY... MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH... RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS... RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD... KILLINGTON 452 AM EDT MON MAY 4 2015 ...BREEZY WINDS AND LOW RELATIVE HUMIDITIES WILL INCREASE FIRE WEATHER CONCERNS THIS AFTERNOON... THE RECENT DRY SPELL ACROSS NORTHERN NEW YORK AND VERMONT HAS ALLOWED FINE FUELS BELOW 2000 FEET TO BECOME VERY DRY ACCORDING TO THE VERMONT DEPARTMENT OF FOREST...PARKS...AND RECREATION AND THE NEW YORK STATE DEPARTMENT OF ENVIRONMENTAL CONSERVATION. THIS COMBINED WITH DEVELOPING BREEZY SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH...AND MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 26 AND 36 PERCENT...WILL INCREASE FIRE CONCERNS TODAY. THE RELATIVE HUMIDITY VALUES WILL BE THE LOWEST AND WINDS THE STRONGEST BETWEEN NOON AND 4 PM TODAY. AREAS OF DRY FINE FUELS EXIST ACROSS PORTIONS OF THE NORTH COUNTRY. GIVEN THE EXPECTED WEATHER CONDITIONS...ANY FIRES THAT DO OCCUR COULD SPREAD QUICKLY...BURN INTENSELY...AND BE DIFFICULT TO CONTAIN. PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES AND POTENTIAL RED FLAG WARNINGS ON THIS FIRE WEATHER SITUATION.
Nearby
Red Flag Warnings in New York, 2015Red Flag Warnings in Vermont, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.